In the distributive sorting method of Dobosiewicz, both the interval between the minimum and the median of the numbers to be sorted and the interval between the median and the maximum are partitioned inton/2 subintervals of equal length; the procedure is then applied recursively on each subinterval containing more than three numbers. We refine and extend previous analyses of this method, e.g., by establishing its asymptotic linear behaviour under various probabilistic assumptions.

,
doi.org/10.1007/BF02251234, hdl.handle.net/1765/11689
Computing: archives for scientific computing
Erasmus School of Economics

van Dam, W.B, Frenk, J.B.G, & Rinnooy Kan, A.H.G. (1983). The asymptotic behaviour of a distributive sorting method. Computing: archives for scientific computing, 31(4), 287–303. doi:10.1007/BF02251234